# SDR AU010058

- Difficulty date: January 27, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Adapter
- Part number: A6009
- Condition: Failed
- Location: Pressure Reg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) CABIN PRESSURISATION SYSTEM OUTFLOW VALVE SUCTION FITTING FAILED.
